Is Tylenol Acetaminophen, Extra Strength, 500 mg, for Adults, Caplets Wheat Free?
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Ingredients
Inactive ingredients: carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide. *Contains one or more of these ingredients.
Explore other diets
Often paired with Wheat Free
Similar Products
RITZ Original Crackers, Snacks for Kids and Adults, Lunch Snacks, Family Size, 20.5 oz
RITZ Hint of Salt Crackers, Snacks for Kids and Adults, Lunch Snacks, 13.7 oz
TYLENOL Extra Strength Caplets
TUMS TUMS Ultra Strength Chewable Antacid Tablets for Heartburn Relief, Assorted Berries - 72 Count
TUMS Antacid Chewable Tablets for Heartburn Relief, Ultra Strength, Assorted Fruit, 72 Tablets
About this product
Unknown · Piece
Flavor
Neutral
Texture
Hard
Commonly used for
On The Go


